I have multiple diseases like type 2 diabetes, high blood pressure, high cholesterol, arthritis, fybromyalgia?

Hi, my name is (…), I am 50 years old. I have multiple diseases like type 2 diabetes, high blood pressure, high cholesterol, arthritis, fybromyalgia, excema, anxiety, depression, gerd, bone density and gastroporiesis. I take meds for everything. My question is about the gastroporiesis, my Dr has done multiple testings and all come out to be I’m constipated. I can be over 7 days without having a bowel movement. I end up taking all the meds the Dr has prescribed. linzess, amitiza, dolcolax, miralax, metamucil, lactulose and stool softeners. Nothing works and when it does i have diarrhea all day and painful. Please help, I don’t know what else to do.



advertisement:

5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
Dr.HoneyDr MahaveerDr Ahmed FawzyDr. Ayman DarragDr Masr Recent comment authors
  Subscribe  
Notify of
Dr Masr
Member
Dr Masr

That’s not due to gastroparesis,

U need to do further investigations,
It’s most probably intestinal trouble.. barium enema , US is to be done

Put in consideration that those lots of drugs for other medical problems that u have causes decrease in the intestinal motility,
Try to modify your medication s as well

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi…
I am sorry for your pain,while my opinion is ,you should depend on natural remedies and havingva healthy diet with drinking plenty of water,increase vegetables and fruits to be in every meal ,avoid proteins ,try walking and yoga daily ,massage and acupuncture also can help…

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
My opinion there is no permenant solution unless you try to eliminate some of your drugs, for example antidepressants , fibromalgia , arthritis and calcium drugs can cause constipation
Sorry

Dr Mahaveer
Member
Dr Mahaveer

hi,
in my opinion,this may be due to multiple drugs that you have been taking that causes bloating and reduced peristalsis.
Try and reduce as much medicines as possible (excpet the ones that are most essential.)
Yoga,abdominal exercises with pre/pro biotics will help.
Thanks

Dr.Honey
Member
Dr.Honey

Hi.. Thanks for the query.. Well, Gastroparesis or reduced mobility of the digestive tract is due to the side effect of number of medications that you are taking.. Consult your Physician and get evaluated and dose reduction of each medication can help in some relief.. Also you will have to be precise about trying to go and sit in the toilet in the same time during the day as it can help in making a habit of defecating.. Also take plenty of probiotics like yogurt and garlic. Drink warm water as it helps in improving metabolism. Add more of fenugreek… Read more »